# SDR MWEA060267

- Difficulty date: September 29, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N813ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48007
- Aircraft time: 50,552 hours, 47,919 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE OF THE EMERGENCY FLASHLIGHTS AT THE FORWARD FLIGHT ATTENDANT STATION IS NOT TESTING.  REMOVED AND REPLACED TOP EMERGENCY FLASHLIGHT BATTERY.
